# SDR AUS20020968

- Difficulty date: August 29, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Generator
- Part number: 6229436101
- Condition: Failed
- Location: Ac Indicating Sy
- Component: Ac Indicating Sy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS SYMBOL GENERATOR FAILED.
